# SDR TWAA9910403

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N50912
- Condition: Inop
- Location: Row 1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EGRESS LIGHTS INOPERATIVE AT ROW 1 ON LEFT SIDE OF CABIN.  REPLACED THE LIGHT STRIP.  CHECK-C 6-27-99 LAX.
